Skip to Content

What is the tetracycline dosage for acne?

Responses (1)

yarnie 31 Aug 2009

had tetracyline when i was 15 and its not so much the dosage with anti biotics its more how long you use them for till your acne clears up, dosage in certain drugs like acuttane matter because of what they do and how they do it, anti biotics just remove and kill the problem so unless you have strong resistance to anti biotics it will just be the normal adult dosage on the drug info till your acne is cleared up

juelz 2 Sep 2009

thank you yarnie, that was helpful. i started with the drug and on the 5th day i got so sick. felt like vomiting, was weak, stayed at one place for a long time, stomach pains with lots of flatulence, my face was so dry since i am also using retin- A, my kids of 13 and 10 had to carry me to bed. i stopped taking the drug the very next day but i still felt weak, strangely, i had desire for meals i wouldn't go for ordinarily. today would've been the 7th day and maybe the last day. I'm eating too much now but feel much better. I'll never go for tetracycline, I've never felt like that in my entire life, i thought i was tough. thanks for your concern.

yarnie 2 Sep 2009

anti biotics do do that to your stomach and you go to toilet more often because they kill good bacteria in your guts as well as bad bacteria in your acne thats why doctors dont really want to give them to people anymore try taking those drinks like actimel you can buy them at supermarkets and put good bacteria back into you guts and will help whilst on anti biotics

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions